Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 10, 2012, 5:45 PM EDT for Oglethorpe County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2012, 5:45 PM EDT (21:45 UTC)
- Expired
- Jun 10, 2012, 6:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
County Oglethorpe County, GA
The radar
The Robins AFB radar (KJGX), 125 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 475 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
409
WWUS82 KFFC 102145
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT SUN JUN 10 2012
GAZ038-039-050-051-102230-
545 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WILKES...
TALIAFERRO...OGLETHORPE AND GREENE COUNTIES UNTIL 630 PM EDT...
AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WRAYSWOOD TO WOODVILLE AND SILOAM...
MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILKES...
TALIAFERRO...OGLETHORPE AND GREENE COUNTIES THROUGH 630 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WRAYSWOOD...PENFIELD...
GRESHAMVILLE...WOODVILLE...WHITE PLAINS...UNION POINT...SILOAM...
MAXEYS...ROBINSON...JACKSONVILLE...STEPHENS...LYNEVILLE...DANIEL
SPRINGS...PHILOMATH AND HUTCHINGS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3382 8282 3366 8291 3342 8307 3339 8312
3359 8313 3363 8320 3362 8335 3367 8338
3376 8328 3382 8330 3391 8324 3395 8328
3400 8327 3405 8313 3401 8305 3404 8297
3396 8278
TIME...MOT...LOC 2145Z 209DEG 27KT 3370 8324 3373 8314
3368 8307 3353 8307
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 10, 3:43 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 10, 3:43 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EDT SUN JUN 10 2012 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... UPPER LOW OVER THE LOWER MISSISSIPPI VALLEY WILL CONTINUE TO PUSH ITS WAY NORTH NORTHEAST...GRADUALLY BEING ABSORBED BY THE LONGWAVE TROUGH WORKING ITS WAY INTO THE NORTHERN PLAINS THIS AFTERNOON. PLENTIFUL MOISTURE ASSOCIATED WITH THIS SYSTEM CONTINUES TO STREAM ACROSS THE DEEP SOUTH...WITH WIDESPREAD SHOWERS AS WELL AS A FEW THUNDERSTORMS MOVING ACROSS THE AREA. RAIN EARLIER TODAY HELPED TO PROVIDE A RAIN-COOLED STABLE AIRMASS ESPECIALLY ACROSS NORTH GEORGIA...HELPING TO CREATE AN IN SITU DAMMING EVENT WITH WINDS BACKING TO THE EAST AND NORTHEAST ACROSS EXTREME NORTHEAST GEORGIA. SOUTHEASTERLY WINDS IN SOUTHERN ZONES CONTINUE TO ADVECT A MORE UNSTABLE AIRMASS INTO THE REGION WITH SBCAPE VALUES INCHING UPWARDS OF 1000 J/KG TOWARD THE METRO AREA. INCREASING 925-700MB WINDS AHEAD OF THE UPPER SYSTEM HAVE LED TO AN INCREASE IN DEEP LAYER SHEAR... WITH LOW LEVEL HELICITY VALUES INCREASING TO 250-300 M2/S2 ACROSS PORTIONS OF SOUTHEAST ALABAMA. ALL THIS COMBINED HAS LED TO AN ENVIRONMENT SUPPORTIVE OF ROTATING STORMS. WILL CONTINUE TO MONITOR TRENDS THIS AFTERNOON BUT EXPECT THAT THE MORE SIGNIFICANT STORMS WILL REMAIN TO THE SOUTH...THOUGH ROTATION MAY INCREASE ACROSS CENTRAL GEORGIA ENOUGH TO WARRANT A TORNADO WARNING OR TWO THIS AFTERNOON. WITH PW VALUES NEAR 2 INCHES...THIS IS A VERY TROPICAL ENVIRONMENT SO STORMS ARE GENERALLY LOW-TOPPED AND ANY TORNADOES ARE EXPECTED TO BE SHORT-LIVED. THE SHORTWAVE ASSOCIATED WITH THE PHASING UPPER LOW WILL BRING ADDITIONAL ROUNDS OF PRECIP TO THE AREA OVERNIGHT THROUGH MONDAY MORNING. SEE HYDROLOGY SECTION BELOW FOR MORE ON QPF...BUT WITH 6-HR VALUES BETWEEN A QUARTER AND HALF AN INCH...SEE NO REASON TO NOT GO CATEGORICAL POPS ACROSS MOST OF THE AREA. INSTABILITY REMAINS MINIMAL ACROSS NORTH GEORGIA OVERNIGHT AND RETREATS SOMEWHAT ACROSS SOUTHERN ZONES...SO HAVE LIMITED THUNDER WORDING TO JUST SLIGHT CHANCE. AS THE IN SITU CAD PUSHES OUT IN RESPONSE TO THE APPROACHING SHORTWAVE AND THE RETREATING SURFACE HIGH IN THE WESTERN ATLANTIC...EXPECT THAT INSTABILITY WILL INCREASE EVERYWHERE MONDAY LATE MORNING INTO AFTERNOON. HAVE BROAD-BRUSHED WORDING WITH BOTH SHOWER AND THUNDERSTORMS. HOWEVER WITH WINDS SHIFTING TO THE SOUTHWEST BY LATE MORNING...SHEAR WILL REMAIN MINIMAL THROUGH THE DAY AND THUS DO NOT REALLY EXPECT SEVERE STORMS...SWODY2 FROM SPC JUST HAS THE AREA IN SEE TEXT. HIGH TEMPS WILL REMAIN BELOW NORMAL AND LOWS ABOVE NORMAL WITH THE SATURATED ENVIRONMENT IN PLACE. HAVE GENERALLY TAKEN A BLEND BETWEEN THE COOLER MET AND WARMER MAV BUT THIS WILL DEPEND ON IF ANY SUN PEEKS OUT...VERY SIMILAR TO TODAY. .HYDROLOGY... IN ADDITION TO WHAT HAS ALREADY FALLEN...WHICH IS GENERALLY 0.25-0.75 INCHES WITH POCKETS OF MUCH HEAVIER RAIN IN SOUTHEAST ZONES...EXPECT AN ADDITIONAL 1-2 INCHES OVER THE NEXT COUPLE OF DAYS. WITH 1-HR FFG VALUES STILL OVER 1 INCH EVERYWHERE...SEE NO MAJOR FLOODING/FLASH FLOODING CONCERNS AT THIS TIME. IN ISOLATED LOCATIONS WHERE HEAVIER RAIN FALLS...COULD OF COURSE SEE LOCALIZED FLOODING BUT FOR THE MOST PART THE RAIN SHOULD MAINLY HELP TO ALLEVIATE DROUGHT CONCERNS ACROSS CENTRAL GEORGIA. TDP .LONG TERM /TUESDAY THROUGH SUNDAY/... MADE NO CHANGES TO THE LONG TERM. BROAD UPPER TROUGH OVER THE AREA THROUGH THE PERIOD...WITH PORTIONS OF IT HANGING BACK OVER THE NORTHERN GULF TOWARD THE END OF THE PERIOD. STILL LOOKS LIKE THERE MAY BE SOME DRYING BEHIND A FRONTAL BOUNDARY FOR SUNDAY SO HAVE LEFT IT DRY FOR NOW. 41 PREVIOUS LONG TERM /407 AM EDT SUNDAY JUN 10 2012/ MODELS MAINTAIN UPPER TROUGH OR SOME SEMBLANCE OF OUR AREA THROUGH MUCH OF THE PERIOD...THOUGH WEAKENING IT WITH TIME. MEANWHILE...AT THE SURFACE MODELS SHOW A COLD FRONT PUSHING ACROSS THE LOWER MISSISSIPPI VALLEY MONDAY NIGHT AND MOVING ACROSS NORTH GEORGIA TUESDAY/TUESDAY NIGHT. FRONT LOOKS TO PUSH INTO CENTRAL GEORGIA WEDNESDAY WITH REMNANTS OF THE BOUNDARY MEANDERING SOMEWHERE ACROSS SOUTH CENTRAL GEORGIA INTO FRIDAY. WILL NEED TO KEEP GOOD CHANCE TO LIKELY POPS FOR MUCH OF THE FORECAST AREA MONDAY NIGHT INTO TUESDAY WITH FRONT MOVING INTO THE STATE. POPS TAPERING BACK INTO THE CHANCE CATEGORY TUESDAY NIGHT INTO FRIDAY WITH BEST CHANCE CENTRAL SECTIONS...DUE TO BOUNDARY OVER OR IN THE VICINITY OF THAT AREA. HAVE HELD ON TO SLIGHT CHANCE POPS MAINLY OVER SOUTHEAST COUNTIES SATURDAY WITH GFS INDICATING LOW PRESSURE DEVELOPING ALONG THE CAROLINA COAST AND THE POSSIBILITY OF DEEPER MOISTURE LINGERING OVER THE AREA. TEMPS NEAR NORMAL LEVELS TUESDAY...BUT GENERALLY RUNNING ABOVE FOR THE REST THE EXTENDED PERIOD. 49 && HYDROLOGY... FORECAST RAIN AMOUNTS TODAY/TONIGHT RUNNING IN THE 1/2 TO 1.5 INCH RANGE AND 1/2 TO 1 INCH RANGE FOR MONDAY/MONDAY NIGHT. THESE AMOUNTS SHOULD BE HANDLED FINE BY AREA LAKES...STREAMS AND CREEKS. THERE IS SOME CONCERN THAT THE SLOW MOVING NATURE OF THE SYSTEM COULD LEAD TO A HEAVY RAIN EVENT WITH MINOR FLOODING FOR SOME AREAS. THIS WILL CONTINUE TO BE MONITORED. && AVIATION... 18Z UPDATE... WIDESPREAD SHRA WILL CONTINUE ACROSS THE AREA WITH IFR CIGS NORTH AND MVFR CIGS SOUTH. MAY SEE SOME BRIEF BREAKS TO MVFR NORTH THIS AFTERNOON BUT EXPECT CIGS TO DROP TO IFR AGAIN AFTER 00Z AND TO LIFR AFTER ABOUT 06Z. MAINLY MVFR VSBY EXPECTED THOUGH IT COULD DROP TO IFR OR LOWER IN SUB-TEMPO-SCALE HEAVIER RAIN. FRONT SHOULD MOVE THROUGH MONDAY MORNING WITH WIND SHIFT CURRENTLY PROGGED AROUND 14Z. INSTABILITY INCREASES ON MONDAY SO HAVE CONTINUED PROB30 FOR THUNDER LATE MORNING AND HAVE PUT IT IN THE PREVAILING GROUP FOR ATL AFTER 18Z. //ATL CONFIDENCE...18Z UPDATE... HIGH ON WIND SPEEDS...MEDIUM-HIGH ON TIMING OF WIND SHIFT MONDAY. MEDIUM-HIGH ON CIGS AND VSBY...MEDIUM ON TIMING OF CATEGORY CHANGES. HIGH ON OCCURRENCE OF CONVECTION MONDAY...MEDIUM ON TIMING AND IMPACTS TO ATL. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 79 67 87 / 100 100 70 70 ATLANTA 67 80 68 83 / 100 100 60 70 BLAIRSVILLE 65 74 65 82 / 100 100 70 70 CARTERSVILLE 68 79 67 85 / 100 100 70 70 COLUMBUS 70 85 70 87 / 100 100 60 60 GAINESVILLE 66 78 67 85 / 100 100 80 70 MACON 70 85 70 88 / 90 100 60 60 ROME 69 79 68 88 / 100 90 60 70 PEACHTREE CITY 69 81 67 85 / 100 100 60 60 VIDALIA 71 86 70 88 / 70 100 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CHATTAHOOCHEE...HARRIS...MACON...MARION...MUSCOGEE... SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR...WEBSTER. && SHORT TERM...TDP LONG TERM....41 AVIATION...TDP
Hazardous weather outlook, Jun 10, 12:54 PM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1254 PM EDT SUN JUN 10 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111700- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1252 PM EDT SUN JUN 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING WEST CENTRAL. ELSEWHERE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA SCATTERED THUNDERSTORMS ARE POSSIBLE. .SYNOPSIS... AN UPPER LOW CENTERED OVER LOUISIANA WILL DRIFT NORTHEAST THROUGH TONIGHT AS FRONTAL BOUNDARY NEAR THE GEORGIA-FLORIDA BORDER LIFTS NORTHWARD. .PRIMARY HAZARDS... THE PRIMARY HAZARD ACROSS WEST CENTRAL AREAS WILL BE DAMAGING WINDS AND POSSIBLY A TORNADO THIS AFTERNOON AND EVENING. OTHERWISE EXPECT HEAVY RAIN...STRONG WINDS AND OCCASIONAL LIGHTNING. .DISCUSSION... DEEP MOISTURE FROM THE GULF OF MEXICO WILL INTERACT WITH A FRONTAL BOUNDARY NEAR THE GEORGIA-FLORIDA BORDER TO PRODUCE WIDESPREAD SHOWERS...AND SCATTERED THUNDERSTORMS OVER MUCH OF NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. WHILE THUNDERSTORMS WILL BE POSSIBLE AT ANYTIME...THE BEST AREA TO SEE THUNDERSTORMS WILL BE CENTRAL GEORGIA. INSTABILITY IS EXPECTED TO INCREASE THIS AFTERNOON AS STRONG MID LEVEL WINDS MOVE NORTHWARD FROM THE GULF. VERTICAL WIND SHEAR AND INCREASED CAPES MAY SUPPORT A FEW SEVERE THUNDERSTORMS MAINLY WEST CENTRAL. AN ISOLATED TORNADO IS POSSIBLE IN THAT AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NORTH AND CENTRAL GEORGIA WILL REMAIN UNDER THE INFLUENCE OF AN UPPER LEVEL TROUGH FOR MUCH OF THE PERIOD. A COLD FRONT IS EXPECTED TO MOVE ACROSS THE STATE ON TUESDAY AND WEDNESDAY... ENHANCING THE THREAT FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS AFTERNOON FOR WEST CENTRAL GEORGIA.
In the hours before
Special weather statement, Jun 10, 5:17 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EDT SUN JUN 10 2012
GAZ033-042>045-055-102200-
517 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CARROLL...
DEKALB...DOUGLAS...CLAYTON AND FULTON COUNTIES UNTIL 600 PM EDT...
AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RIVERDALE TO CAMPBELLTON...CARROLLTON AND
BOWDEN...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PORTIONS
OF CARROLL...DEKALB...DOUGLAS...CLAYTON AND FULTON COUNTIES THROUGH
600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CAMPBELLTON...CHATTAHOOCHEE HILLS...UNION CITY...PALMETTO...
FAIRBURN...BONANZA...IRONDALE...JONESBORO...RIVERDALE...HANNAH...
FAIRPLAY...SEATON LAKE...LOWELL...BYERS CROSSROADS AND CLEM.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3366 8513 3378 8489 3380 8463 3375 8457
3380 8450 3368 8419 3363 8423 3364 8428
3359 8425 3355 8429 3353 8428 3345 8432
3345 8438 3355 8444 3355 8448 3350 8461
3351 8485 3344 8492 3343 8524
TIME...MOT...LOC 2116Z 203DEG 14KT 3356 8438 3365 8463
3362 8492 3348 8523 3330 8527Special weather statement, Jun 10, 5:18 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT SUN JUN 10 2012
GAZ069>071-079>082-093>095-104>107-102215-
518 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TALBOT...
SUMTER...PULASKI...PEACH...MONROE...LAMAR...UPSON...MACON...TAYLOR...
BIBB...CRAWFORD...CRISP...DOOLY AND HOUSTON COUNTIES UNTIL 615 PM
EDT...
AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES WEST OF CARSONVILLE TO 5 MILES
SOUTHWEST OF COBB...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TALBOT...
SUMTER...PULASKI...PEACH...MONROE...LAMAR...UPSON...MACON...TAYLOR...
BIBB...CRAWFORD...CRISP...DOOLY AND HOUSTON COUNTIES THROUGH 615 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PENNINGTON...
COBB...METHVINS...BUTLER...CLEARVIEW...BARTLETT...OGLETHORPE...
CARSONVILLE...THOMASTON...FLINT RIVER WMA...DRAYTON...WHITEWATER
STATE PARK...GARDEN VALLEY...HICKS AND MONTEZUMA.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3191 8404 3242 8417 3284 8442 3320 8392
3320 8387 3273 8361 3268 8361 3266 8359
3222 8345
TIME...MOT...LOC 2118Z 234DEG 29KT 3279 8442 3238 8424
3194 8405Special weather statement, Jun 10, 5:27 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT SUN JUN 10 2012
GAZ107>109-102215-
527 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILCOX...PULASKI AND DODGE COUNTIES UNTIL 615 PM EDT...
AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ABBEVILLE...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILCOX...
PULASKI AND DODGE COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE RHINE...BROWNING...ABBEVILLE...CEDAR
CREEK...FIVE POINTS...UNION...GODWINSVILLE...EASTMAN...GRESSTON...
PLAINFIELD...YONKERS...CHESTER AND ROWLAND.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3199 8346 3245 8317 3242 8313 3223 8304
3188 8325
TIME...MOT...LOC 2127Z 209DEG 19KT 3204 8331Special weather statement, Jun 10, 5:31 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT SUN JUN 10 2012
GAZ030-031-041-042-102200-
531 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN POLK...
PAULDING...CARROLL AND HARALSON COUNTIES UNTIL 600 PM EDT...
AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VILLA RICA TO BOWDON JUNCTION...MOVING
NORTH AT 40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS POLK...
PAULDING...CARROLL AND HARALSON COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TEMPLE...BROWNSVILLE...
BOWDON JUNCTION...NEW GEORGIA...HIRAM...UNION...BREMEN...DRAKETOWN...
WACO...BUCHANAN...DALLAS...NEW HOPE...YORKVILLE...CROSS ROADS AND
BRASWELL.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3386 8521 3410 8517 3408 8516 3408 8474
3395 8474 3394 8472 3380 8473 3379 8489
3366 8514 3367 8523
TIME...MOT...LOC 2131Z 193DEG 35KT 3379 8488 3377 8497
3373 8507 3362 8518 3353 8520 3348 8519Local storm report, Jun 10, 5:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT SUN JUN 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG GROVANIA 32.37N 83.66W
06/10/2012 HOUSTON GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 10 TREES DOWN COUNTY WIDE.
0342 PM TSTM WND DMG 4 SE WARNER ROBINS 32.57N 83.59W
06/10/2012 HOUSTON GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED THAT THREE TREES FELL ON A
HOUSE ALONG WESTERIA DRIVE. THE TREES CAUSED MODERATE
DAMAGE TO THE HOUSE INCLUDING THE ROOF TO PARTIALLY
COLLAPSE.
&&
JLFSpecial weather statement, Jun 10, 5:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT SUN JUN 10 2012
GAZ038-039-050-051-102230-
545 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WILKES...
TALIAFERRO...OGLETHORPE AND GREENE COUNTIES UNTIL 630 PM EDT...
AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WRAYSWOOD TO WOODVILLE AND SILOAM...
MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILKES...
TALIAFERRO...OGLETHORPE AND GREENE COUNTIES THROUGH 630 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WRAYSWOOD...PENFIELD...
GRESHAMVILLE...WOODVILLE...WHITE PLAINS...UNION POINT...SILOAM...
MAXEYS...ROBINSON...JACKSONVILLE...STEPHENS...LYNEVILLE...DANIEL
SPRINGS...PHILOMATH AND HUTCHINGS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3382 8282 3366 8291 3342 8307 3339 8312
3359 8313 3363 8320 3362 8335 3367 8338
3376 8328 3382 8330 3391 8324 3395 8328
3400 8327 3405 8313 3401 8305 3404 8297
3396 8278
TIME...MOT...LOC 2145Z 209DEG 27KT 3370 8324 3373 8314
3368 8307 3353 8307The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:46 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Jun 10, 2:07 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 38 min |
| Jun 10, 2:20 PM EDT | Special Weather Statement | FFC | Stewart | 40 min |
| Jun 10, 3:09 PM EDT | Special Weather Statement | FFC | Houston, Peach | 51 min |
| Jun 10, 3:33 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Stewart | 57 min |
| Jun 10, 3:40 PM EDT | Special Weather Statement | FFC | Crawford, Meriwether, Upson | 65 min |
| Jun 10, 3:52 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 38 min |
| Jun 10, 4:11 PM EDT | Special Weather Statement | FFC | Troup | 64 min |
| Jun 10, 4:18 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Talbot, Webster | 42 min |
| Jun 10, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 37 min |
| Jun 10, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Putnam | 36 min |
| Jun 10, 4:47 PM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter, Talbot | 43 min |
| Jun 10, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 35 min |
| Jun 10, 5:17 PM EDT | Special Weather Statement | FFC | Carroll, Clayton, Douglas | 43 min |
| Jun 10, 5:18 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Dooly, Houston, Macon, Monroe and 3 more | 57 min |
| Jun 10, 5:27 PM EDT | Special Weather Statement | FFC | Dodge | 48 min |
| Jun 10, 5:31 PM EDT | Special Weather Statement | FFC | Paulding | 29 min |
| Jun 10, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Dooly, Houston, Macon, Peach, Pulaski and 1 more | 47 min |
| Jun 10, 5:54 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 36 min |
| Jun 10, 5:59 PM EDT | Special Weather Statement | FFC | Bartow, Paulding, Polk | 46 min |
| Jun 10, 6:18 PM EDT | Special Weather Statement | FFC | Wilkes | 42 min |
| Jun 10, 6:23 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski, Twiggs | 37 min |
| Jun 10, 6:40 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Toombs, Treutlen | 50 min |
| Jun 10, 7:01 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler | 59 min |
| Jun 10, 7:16 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 59 min |
| Jun 10, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 48 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.